Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects of ATRIPLA after 5 weeks with none?
Apr 16, 2010

Hi Keith,

Thanks for all your posts that have helped me with my decision to start meds. I am a 37 years old HIV infected 8 years ago. I have always felt healthy for all that period, and never had any meds until 5 weeks ago. My VL never went higher than 5000, but my CD4 count has been in the low 300s for the past year and a half, therefore I decided to start despite my low VL. I started with ATRIPLA 5 weeks ago, and have not felt any side effects at all, not even day one! But I have been feeling extremely tired for the last 3 days, is it possible to start developing simptoms now? As long as I know 2 first weeks are the worst period.... but in some way it is different for me. Do you know any cases? Not any vivid dreams thought!

Thanks.- RALPH

Response from Dr. Henry

Your fatigue/tiredness could be due to delayed effects of the Atripla (efavirenz) but that would be somewhat unusual (seen in < 2-3% of persons starting Atripla after 5-6 weeks). I would discuss with your HIV doc to see if there is any other factor contributing to your tiredness.



Previous
Is it possible to develop increased side effects with Sustiva?
Next
medication

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement